# SDR 2008UALA01492

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 48,339 hours, 7,217 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

LIGHT CHEMICAL-PLASTIC SMELL IN AFT GALLEY.  COULD NOT LOCATE SOURCE.
